Hi, I've been diagnosed with underactive thyroid since 2010. At this time my weight increased, I was losing my hair, tearful, tired etc etc. I was put on levothyroxin but felt no different. My doctor prescribed armour thyroid which helped initially but I continued to feel unwell & The doctors at my surgery kept saying my blood tests were normal. Last year I ended up in a&e with heart pain, tremors and nerve pain. I had been forced into a hyperthyroid state. I'm now under an endocrinologist who brought my dosage down slowly and I found I felt alive for the first time in years. My doctor agreed to b12 injections as I was crying so much with the nerve pain. My b12 level was 297 and the range was 197-771. I have just had my blood tests and my b12 level is 2000. I believe this is normal for those who have b12 injections for nerve pain. I originally had the loading doses last year which made such a difference & I have injections every 12 weeks. The nurse has queried whether I should still have the injections. Is the level ok and when is a b12 level too high?
Like others I am not feeling well on levothyroxin and will be seeing a consultant privately for T3 medication. My NHS endocrinologist suggested I do this due to my symptoms. My levels are:
Serum TSH <0.05 range; 0.27 to 4.20
Serum free T4 = 21 range; 12 to 22
T3 level; 4.2 range; 3.1 to 6.8
I have seen the link on thyroid UK to obtain Thybon T3 from Germany with a prescription. I would be pleased if someone could message me some guidance on brands of T3 and where to buy as I am in the UK & the prices are extortionate.
I now ask for copies of my blood tests having learnt the hard way that our doctors don't know that much about thyroidism. I am on vitamin d and folate & my blood tests show my iron is in the normal range but at the lower end. I am grateful for everyone's questions and answers on this site as I realise I am not alone and imagining my symptoms. Interestingly, since changing to levothyroxin my T3 level has dropped from 6.7 to 4.2 (range3.1 - 6.8) which I presume is the reason for my symptoms returning along with weight gain.